# SDR SWAA091334

- Difficulty date: February 21, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 17,707 hours, 10,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EEPLS LIGHT INOP.  REMOVED AND REPLACED EEPLS PER MM.
